# SDR CALA2023022200518

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767
- Aircraft serial: 29448
- Aircraft time: 88,821 hours, 12,543 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 64215830012
- Condition: None
- Location: Fwd Ife Cooling
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD IFE COOLING EICAS S "FORWARD COOLING SYSTEM FAN FAILURE, ACTUAL SMOKE DETECTED, IFE CARD FAILURE, OR INBOARD SHUTOFF VALVE FAILED CLOSED." FWD IFE COOLING STATUS MESSAGE R/R IFE EQUIPMENT COOLING SYSTEM CIRCUIT CARD IAW AMM 21-58-67. NO FAULTS ARISED , OPS CHECK GOOD AT THIS TIME. PARTS USED: 64-2158-3-0012,QTY :1
